Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


rash
Jan 22, 2001

i have been getting this red rash on my neck for about a month, it usually itches in the morning, and is really red when i get out the shower, and then it sometimes goes away. i have swiched all soaps and shampoos, ect so even though that could be a cause, i was wondering if you had any ideas on what else it may be. it has been like this for a while and i was wondering if you have any idea what could be the cause. i have never taken any meds for hiv.

Response from Dr. Henry

Some people develop a hyper-reactivity in their skin which is sometimes temperature or emotion dependent. Sometimes there is a cryoglobulin involved or other explanation but usually we never nail down the actual cause. If your fingers/toes are not affected and there are no other symptoms then it may be a benign condition. I assume your nutritional and hormonal status is OK?? You might go see a dermatologist to get some additional ideas. KH

Keith Henry, M.D.



Previous
Dazed, Confused and EXTREMELY Anxious on Kaletra
Next
Ritonavir sensitivity w/Kaletra

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement